# SDR SWAA2022021895242

- Difficulty date: August 27, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 41,003 hours, 21,243 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN: 14079 FOUND FORWARD SERVICE DOOR #4 BEAM TO BE CRACKED COMMON TO FORWARD MOST HANDLE BOX ASSEMBLY ATTACH POINT AT THE INBOARD SIDE; COMMON TO THE RADIUS. / REMOVED AND REPLACED FWD SERVICE DOOR #4 BEAM ALL WORK ACCOMPLISHED PER CUSTOMER RO# 0520055-CAR JOB #509351 (POS:#R1;TAG NO.:459596;P/N ON/OFF:141A6516-18M; S/N OFF:002152;S/N ON:002152)
